# SDR BJNA050101

- Difficulty date: January 8, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1619
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, THE LT SERVICE DOOR L2 EMERGENCY EXIT LIGHT WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT BULB OF THE L2 EMERGENCY EXIT LIGHT IAW MM.  LIGHT NOW FUNCTIONS NORMALLY.  (K)
